# SDR IXXA06SMN005S

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT OTBD FLAP PANEL UPPER SKIN CRACKED 1", AT STA XF 415.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-5 FIG 1 (SHEET 1-2).  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DC-8 SRM 57-2-5 FIG 1.  FAB`D NEW PLATING SEGMENT + SPLICE + FILLER IAW DC-8 SRM 57-2-5 FIG 1 (SHEET 1,2), DC-8 SRM 57-7-1 FIG 4, TR # 57-94 ITEM Q U.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-5 FIG 1 (SHEET 1,2), DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1.
